MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 72203301
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during set or inspection with spider 2 battery tenet 7609 the battery is not charging.The procedure was finished with a smith and nephew backup device.No surgical delay.Patient injuries were not reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed.No issues were noted.A functional evaluation was performed.The battery was placed on a test charger and the charger diode turned red indicating the battery was charging.The battery was charged for two hours.The battery was placed on a test spider 2.The spider 2 was cycled on and off 100 times with no issues.The complaint was not confirmed.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.

Brand Name
SPIDER 2 BATTERY TENET 7609
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11580126
Report Number1643264-2021-01167
Device Sequence Number4352110
Product Code GDC
UDI-Device Identifier00885554023503
UDI-Public00885554023503
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203301
Device Catalogue Number72203301
Device Lot Number126-8802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date03/27/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1